# SDR SWIA200717782

- Difficulty date: January 28, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 11,858 hours, 9,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM SLC, SMELLED ELECTRICAL BURNING ODOR AND THE AIRPLANE FILLED WITH SMOKE.  RETURNED TO FIELD.  RAN BOTH PACKS IN AUTO AND MANUAL, WITH APU BLEED AIR AND ENGINE BLEED AIR.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECKS GOOD.
